Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 58, No. 3, pp. 271-315 (2001)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Contrôlabilité Exacte d'Un Problème avec Conditions de Ventcel Évolutives pour le Système Linéaire de l'Élasticité

Amar Heminna

Institut de Mathématiques, USTHB,
B.P. 32, EL-Alia, 16111, Alger -- ALGÉRIE
E-mail: hemina@usa.net

Abstract: In this work, we examine the exact controllability of the solution of a linear elasticity system, with evolutive Ventcel's conditions [3] in a bounded domain of $\reel^3$. We use the Hilbert uniqueness methode, (H.U.M), of J.L.\ Lions [8]; some multipliers are defined on the boundary; the curvature tensor (see [5]), appears when computing some boundary integrals. This work can be inserted in the framework of the study of the exact controllability and stabilisation of various problems with Ventcel's conditions [3,4].

Keywords: Elasticité; Problème de Ventcel; Contrôlabilité.

Classification (MSC2000): 93B03, 93B05, 93D15.

Full text of the article:

Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2001 Sociedade Portuguesa de Matemática
© 2001–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition